# SDR SWAA2023032720777

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 35,112 hours, 16,220 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS REMAINED AT 5 WHEN LEVER MOVED TO 10. USED ALTERNATE FLAP EXTENSION TO EXTEND TO FLAPS 15. LANDED NORMALLY<[01] REMOVED AND REPLACED FLAP POSITION INDICATOR IAW AMM 27-58-02.
